Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Depth of Topological Spaces

J. Gerlits
Proceedings of the American Mathematical Society
Vol. 44, No. 2 (Jun., 1974), pp. 507-508
DOI: 10.2307/2040467
Stable URL: http://www.jstor.org/stable/2040467
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

In this short note we prove that Kowalsky's star-space of weight ω1 is a suitable counterexample to a conjecture of I. Juhàsz.

Page Thumbnails

  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508